# SDR ASAA0945602

- Difficulty date: May 13, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 29,064 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 654659251
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT SPLICE PLATE HAS DRILL STARTS.  REMOVED SUPPORT SPLICE FABRICATED NEW SPLICE AND INSTALLED.
